# SDR AALA202509299711

- Difficulty date: September 27, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N313SB
- Make and model: Boeing 737-8
- Aircraft serial: 44469
- Aircraft time: 14,493 hours, 5,375 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 31674
- Condition: Overheated
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, A
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RAMP OBSERVED FLAMES COMING OFF NUMBER 3 MLG BRAKE AS IT TAXIED INTO GATE, THE  BRAKE DISC WAS GLOWING RED AT THE GATE. REMOVED AND REPLACED NUMBER 3 MLG BREAK ASSEMBLY. PER AMM 32-41-41. OPERATIONAL CHECK GOOD NO LEAKS NOTED.
